# SDR 05FDEA01430

- Difficulty date: May 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERMEDIATE FUSELAGE STA 1964 X = 107.25 RIGHT O/B EXISTING REPAIR ON CORRODED SEAT TRACK.  DISCREPANT SEAT TRACK TRIM OUT AT STA 1831 RBL 107.  NEW SEAT TRACK REPLACED FROM AFA 7789-542 AND CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALLED AS PER SRM 53-70-00 FIG 1 VOL I AND SRM 51-31-01 VOL II.  CLASSIFIED MAJOR REPAIR AS PER GMM 6-2-100.
